Articles | Volume 22, issue 10
https://doi.org/10.5194/angeo-22-3751-2004
https://doi.org/10.5194/angeo-22-3751-2004
03 Nov 2004
 | 03 Nov 2004

On the probability distribution function of small-scale interplanetary magnetic field fluctuations

R. Bruno, V. Carbone, L. Primavera, F. Malara, L. Sorriso-Valvo, B. Bavassano, and P. Veltri

Viewed

Total article views: 1,865 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,135 689 41 1,865 65 54
  • HTML: 1,135
  • PDF: 689
  • XML: 41
  • Total: 1,865
  • BibTeX: 65
  • EndNote: 54
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 28 Apr 2024
Download